Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Korte - N. Marola - N. Shanmugalingam

Quasiconformality, homeomorphisms between metric measure spaces preserving quasiminimizers, and uniform density property

created by korte on 15 Jan 2010
modified by marola on 31 Jan 2013

[BibTeX]

Published Paper

Inserted: 15 jan 2010
Last Updated: 31 jan 2013

Journal: Ark. Mat.
Volume: 50
Number: 1
Pages: 111-134
Year: 2012
Doi: 10.1007/s11512-010-0137-x

Abstract:

We characterize quasiconformal mappings as those homeomorphisms between two metric measure spaces of locally bounded geometry that preserve a class of quasiminimizers. We also consider quasiconformal mappings and densities in metric spaces and give a characterization of quasiconformal mappings in terms of the uniform density property introduced by Gehring and Kelly.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1